# SDR CA070615001

- Difficulty date: June 12, 2007
- Submitted: July 3, 2007
- Operation: General aviation
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 2435 · Starter-Generator
- Part: Generator
- Part number: 23088008
- Part serial: P1022
- Condition: Intermittent
- Location: Nr 1
- Part time: 2,594 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER SEVERAL SECTORS WITH INTERMITTENT NR 1 DC GEN PROBLEMS, CREW REPORTED ILLUMINATION OF DC BUS CAUTION LIGHT PLUS SEVERAL OTHER CAUTIONS: AUX INV, NR 1 DC GEN, RUD FULL PRESS, NR 2 RUD HYD, EPWS.  THE QRH WAS ACTIONED BUT THEY WERE NOT ABLE TO RESTORE THE LOST BUSES. THE NR 1 DC GENERATOR WAS REPLACED AND THE SYSTEM TESTED NORMALLY. ON REMOVAL FROM THE A/C, THE DC GENERATOR WAS NOTED TO HAVE SIGNIFICANT DAMAGE WITH SEVERAL LARGE METALLIC (CHUNKS) DROPPING OUT. (TC NR 20070615001)
